# SDR UALA2013051403340

- Difficulty date: May 13, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 65,936 hours, 23,134 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 412 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED AT BS 412, S23R.     INSTALLED DOUBLER REPAIR IAW SRM 53-00-01, FIG 201, DETAIL I.   MAJOR REPAIR.
